# SDR UIEA2022061300589

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- Engine: Ge CF680
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Rod
- Part number: A29793
- Part serial: NSN
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG # 2  O/B  FAN COWL, AFT  HOLD  OPEN  ROD  DON'T  RETRACT . REMOVED AND REPLACED # 2 ENG O/B CORE COWL HOLD OPEN ROD. OPS CHECK NORMAL IAW B767-300 AMM 71-11-11.
